# SDR AALA201804269028

- Difficulty date: April 23, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 72,267 hours, 8,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS POWERED BY BATTERY PACKS M33405, M33406, AND M33400, ABOVE THE L3 DOOR WERE INOPERATIVE.  REPLACED BATTERY PACKS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
